Author Topic: Need Help - Tapering Klonopin  (Read 192 times)

[Buddie]

Need Help - Tapering Klonopin
« on: May 29, 2022, 08:18:11 pm »
Hey Buddies,
I was stable on 1.5mg of Klonopin.  Then cut 17% and by day 3 the withdrawal set in.  Extreme burning. Slightly dizzy.  It has been 4 days now.  Should I reinstate back to 1.5mg, get stable and then do a 10% cut?  All advice appreciated. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need Help - Tapering Klonopin
« Reply #1 on: May 29, 2022, 09:12:27 pm »
17% is a pretty big cut. However it depends on how severe the symptoms are. If you are functioning I'd suggest try and stick it out but give this cut more time to stabilize before you taper again. I'd give it at least 3 weeks.

If your symptoms are pretty severe then yes, updose to your previous dose. It really is a matter of how bad your symptoms are and if you can function.

Good luck. Hope the rest of your taper is smooth sailing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need Help - Tapering Klonopin
« Reply #2 on: May 30, 2022, 02:42:28 am »
Hi Nomore! 🙋 Please reduce your dose VERY slowly! 17% is a lot ( no matter what any dr. may say). I shave each pill and go down by 1 mg every 4 days. Even then, I sometimes had to hold for about a month. Please take your time! Blessings!💜
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need Help - Tapering Klonopin
« Reply #3 on: May 31, 2022, 07:05:00 pm »
Hi Nomore! 🙋 Please reduce your dose VERY slowly! 17% is a lot ( no matter what any dr. may say). I shave each pill and go down by 1 mg every 4 days. Even then, I sometimes had to hold for about a month. Please take your time! Blessings!💜

How much are you going down every 4 days, Bulldog? And are your tablets orange or yellow? Still trying to find someone using my tablets and filing and weighing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.